NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"pls am having kind of rashes on my hands and foot, but went to a nearby clinic and told my it was a fungi infection ring worm. kindly tell me home remedy to this."

Tags:
    User Avatar
    A 38 years year old male asked:
    2 years ago
    pls am having kind of rashes on my hands and foot, but went to a nearby clinic and told my it was a fungi infection ring worm. kindly tell me home remedy to this.
    Dr. Babalola I answered:
    2 years ago
    Good afternoon. How long has the lesions been on your hands and feet? Any associated itching? What is the name of the drug (antifungal ) you have used?
    Doctors avatar
    User Avatar
    A 38 years year old male asked:
    2 years ago
    close to a year and its itching at times, and the drugs are county, it doesn't have a name label.
    Dr. Babalola I answered:
    2 years ago
    Okay. What you have even though may pass for a ring worm infection, but because of the changes caused by three drugs you have used, it is not likely to be. With the present appearance, the distribution, the duration and the presence of itching, it is more like to be a lichen planus. This is an usual skin condition that will require the help of a dermatologist to take care of it. So, you first need to stop all the medications you're using now as these may even make it worse. Go directly and see a dermatologist for proper management. Cheers
    Doctors avatar
    User Avatar
    A 38 years year old male asked:
    2 years ago
    sorry where can I get dermatologist. hospitals or can I get any of their contact, just to call cos am in Sagamu and I don't think they can get them here. kindly help.
    Dr. Babalola I answered:
    2 years ago
    You should be able to see a dermatologist in OSUTH along hospital road in Sagamu. That is the teaching hospital in the town. Once you get to the general outpatient department (GOPD) they will direct you on how to see a dermatologist. Cheers
    Doctors avatar
    User Avatar
    A 38 years year old male asked:
    2 years ago
    but what I discovered during these drugs is that the rashes are fading and the itching is reducing gradually.
    Dr. Babalola I answered:
    2 years ago
    Yes, that will happen. The reality however is that the rate of recurrence is very high. The factor(s) precipitating it has to be identified also.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app